Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tired, tingling in body parts, palpitations, normal glucose and hemoglobin tests,had taken protinex, vitamin B, consumes healthy diet. Remedy?

i am a male of 24years. my problem is that i use to tire after a little activity. my shoulders, upper arms and legs become more tired. i can feel my heartbeat( palpitation ) in my hands & other body parts. sometimes there is slight tingling in my any body part. my this problem is more than 2years old though there is slight improvement. my hemoglobin is 15, blood glucose-70mg and other tests are normal. doctors prescribed me supplements like protinex, vitaminB but all in vein . my this problem was started in march2010 before which i used to go gym regularly. I am not sure but i think my this weakness is due to over training in gym because shorty after reducing my wait, i stared heavy weight exercise. but such weakness should be no more because even now my diet is very rich containing at least liter milk products in a day. kindly suggest me solution of my problem. i would be thankful to you from bottom of my heart.
Asked On : Sat, 5 May 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi yong men you are to young to get tired. I think you should get your serum electrolyte done. Have lots of water and avoid much of milk product. If you are non veg have 5egg white in your meal with chicken and fish alternatly. If veg do consume lots of vegitable with soya protine have pulses and sprout in good amount. Do have seasonal fruit and 5 meal course per day. Dont do to much of weight traning initially try to built your stemina first. Revet me with said report for further guidence. Bye and take care.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor